Publications in collaboration with researchers from Universidad Autónoma de Madrid (7)

2015

  1. Fractional square functions and potential spaces, II

    Acta Mathematica Sinica, English Series, Vol. 31, Núm. 11, pp. 1759-1774

2014

  1. Square functions in the Hermite setting for functions with values in UMD spaces

    Annali di Matematica Pura ed Applicata, Vol. 193, Núm. 5, pp. 1397-1430

2011

  1. Lusin type and cotype for Laguerre g-functions

    Israel Journal of Mathematics, Vol. 182, Núm. 1, pp. 1-30

2008

  1. Transference between Laguerre and Hermite settings

    Journal of Functional Analysis, Vol. 254, Núm. 3, pp. 826-850

  2. Laplace transform type multipliers for Hankel transforms

    Canadian Mathematical Bulletin, Vol. 51, Núm. 4, pp. 487-496

  3. Higher order Riesz transforms associated with Bessel operators

    Arkiv for Matematik, Vol. 46, Núm. 2, pp. 219-250